# SDR C2XA09IA328

- Difficulty date: December 24, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 11,164 hours, 6,462 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 6,970 hours, 4,231 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312902
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 6,970 hours, 4,231 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DEN - FLIGHT 5663, AFTER T/O CHECKLIST, THE CREW REPORTED A LAV SMOKE WARNING.  THE AIRCRAFT RETURNED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND IT FERRIED TO CLE WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
